Wednesday 25th January 2017
-Foundation (Day Three)
- 20 Jab + Jab + Cross
- 20 Low front Kick
- 20 Over head punch
- 20 Knee strikes
Foundation Day Three
-Katana Warm up
-Gym (doing 10 minutes on tread mill, bike, rower and hand bike, as well as 16×3 crunches, leg press (yes I’m focusing on Cardio, legs and core…best way to shed weight))
Wow, first follower…Just when I was needing an ego boost. This morning I woke up, my legs, abs and biceps felt like they were going to fall off and I wanted to just say ‘screw you exercise’ and then I saw someone was actually reading my posts and it gave me the kick up the arse I needed, so thank you Blair. As I said I was ready to quit this morning, I hit the first mental wall of many I think, but I powered through, though I swore I wasn’t going to the gym today, but after my foundation and Katana workouts I was feeling alot more awake and I think I must have worked out and stretched the muscles so they knew I wasn’t going to take their crap because by the time I arrived at the leisure centre to swim I decided to hit the gym and I feel more for it.
Got the doc’s on Friday where I’m pretty sure I’m getting put on more meds (I’m already on tonnes for my heart), this time for my epilepsy. I then made the mistake of looking up the medication i’m being put on…BIG MISTAKE. The internet always entertains the worse case scenarios…and now i’m scared. The medication is called Levetiracetam and according to the site I found (https://www.drugs.com/cdi/levetiracetam.html) I have oh so many side effects to look forward to…physical side effects I can cope with, my pain tolerance is high and if it means I can get my driver’s licence back (I don’t know how it works in other parts but a fit means they take your licence for a year) I can cope with any physical side effect, it’s the mental and emotional I’m worried about.
I’ve prided myself on my somewhat mental stability, after a rough patch in my early teens where I had severe anger management issues (worked through), I’ve been through events in my life that would make other break down, but they’ve made me stronger. So now with this medication it seems all it’s going to take is a pill to give me a mental break…side effect I’m most fearing:
- Aggressive or angry (something I already conquered)
- Change in personality or depersonalization (I like who I am inside, I’m perfect, I don’t want to change)
- Quick to react or over react emotionally
Sounds like a cross between a bad trip and PMS (just add cramps and monthly bleeding maybe me and my wife would sync up). These are all just possible side effects but knowing my luck…
It kind of makes sense that now that I’m sorting out one problem in my life another develops…sod’s law really; hopefully I’m just worrying about nothing and over thinking.
If anyone has or knows anyone who has any experience with levetiracetam please get in touch and tell me I’m being stupid.